# SDR UIEA9912

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- System (JASC): 2840 · Fuel Indicating System
- Part: Logic Card
- Part number: 285U0143201
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ATO - FLT CV7746/27 - TAKEOFF ABORTED AT 70 KNOTS DUE NR 4 FUEL SPAR VALVE STATUS MESSAGE EICAS AND CIRCUIT BREAKERS TRIPPED.  RETURNED TO RAMP.  DURING TROUBLESHOOTING.  MAINTENANCE DETERMINED THAT FUEL SPAR VALVE POSITION LOGIC CARD NR 12, PN 285U0143-201, WAS DEFECTIVE.  REPLACED LOGIC CARD AND OPERATION NOW NORMAL.  (X)
